# SDR SWIA201438702

- Difficulty date: July 11, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 21,382 hours, 15,236 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 622992902
- Part serial: 1YDYY
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR NOT PAINTING ACCURATELY.  R & R CAPTAIN'S RADAR CONTROL PANEL IAW AMM.  OPS CHECKED GOOD.
